# SDR ASAA2013011993706

- Difficulty date: January 19, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 18,017 hours, 5,703 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAILED, TOUCHDOWN WAS GREATER THAN 35 LT OF CENTERLINE, BUT IN THE TOUCHDOWN ZONE OF THE RUNWAY.  NO FAULT LOGGED IN DFCS FFR, CURRENT STATUS PASSED. PERFORMED LAND VERIFY TEST REF FIM 22-11 TASK 825.  ACFT REMAINS CAT IIIA AUTOLAND & HGS QUALIFIED, STATUS SCREW REFLECT SAME.
